# SDR 9718241158

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N46767
- Make and model: Doug DC-10-40
- Aircraft serial: 46767
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector
- Part number: 1029363
- Condition: Failed
- Location: Cockpit
- Part time: 38,132 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, UNABLE TO CONTROL CABIN PRESSURE.  FLIGHT RETURNED TO DTW.  MAINTENANCE REPLACED THE CABIN PRESSURE SELECTOR.
